# SDR DALA13008399204

- Difficulty date: February 15, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,175 hours, 25,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL PANEL SUPPORT BRACKET DAMAGED.  R & R  SUPPORT BRACKET IAW ER/A 510934-14, REV O.
